Tylenol® Sinus + Headache Cold and Sinus Relief, 24 Caplets per Bottle

Cold and Sinus Relief Tylenol® Sinus + Headache 325 mg - 5 mg Strength Tablet
  • Contains 325 mg acetaminophen for pain relief and fever reduction; 200 mg guaifenesin, an expectorant; 5 mg phenylephrine HCl, nasal decongestant
  • 25 caplets per box


Quantity Per Sell: Bottle of 24
SKU: 50580059801
McKesson Item # 34582700